zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Preturbulence: A regime observed in a fluid flow model of Lorenz. (English) Zbl 0443.76059
MSC:
76F99Turbulence
References:
[1]Kaplan, J.L., Yorke, J.A.: The onset of chaos in a fluid flow model of Lorenz. Proc. NY Acad. Sci. (to appear)
[2]Lorenz, E.N.: Deterministic nonperiodic flow. J. Atmos. Sci.20, 130-141 (1963) · doi:10.1175/1520-0469(1963)020<0130:DNF>2.0.CO;2
[3]Guckenheimer, J.: A strange attractor, in the Hopfbifurcation theorem and its applications. Marsden, J.E., McCracken, M. (ed.), pp. 368-381. Berlin, Heidelberg, New York: Springer 1976
[4]Williams, R.F.: The structure of Lorenz attractors. Preprint (1977)
[5]McLaughlin, J.B., Martin, P.C.: Transition to turbulence in a statistically stressed fluid system. Phys. Rev. A12, 186-203 (1975) · doi:10.1103/PhysRevA.12.186
[6]Curry, J.H.: Transition to turbulence in finite-dimensional approximations to the Boussinesq equations. Ph. D. Thesis, University of California, Berkeley (1976)
[7]Smale, S.: A structurally stable differentiable homeomorphism with an infinite number of periodic points. Proc. Int. Symp. Nonlinear Vibrations, Vol. II (1961); Izdat. Akad. Nauk. Ukrain SSR, Kiev (1963)
[8]Smale, S.: Differentiable dynamical systems. Bull. Am. Math. Soc.73, 747-817 (1967) · Zbl 0202.55202 · doi:10.1090/S0002-9904-1967-11798-1
[9]Denjoy, A.: Sur les courbes défines par les équations différentielles à la surface du tore. J. Math. ser 9,11, 333-375 (1932)
[10]Ruelle, D., Takens, F.: On the nature of turbulence. Commun. Math. Phys.20, 167-192 (1971);23, 343-344 (1971) · Zbl 0223.76041 · doi:10.1007/BF01646553
[11]Gottschalk, W.H., Hedlund, G.A.: Topological dynamics, Vol. 36 (revised ed.). Providence, R.I.: Am. Math. Soc., Colloquium Pub. 1968
[12]Nitecki, Z.: Differentiable dynamics. An introduction to the orbit structure of diffeomorphisms. Cambridge, Mass.: M.I.T. Press 1971
[13]Robbins, K.A.: A new approach to subcritical instability and turbulent transitions in a simple dynamo. Math. Proc. Cambridge Phil. Soc.
[14]Creveling, H.F., DePaz, J.F., Baladi, J.V., Schoenhals, R.J.: Stability characteristics of a single phase free convection loop. J. Fluid Mech.67, 65-84 (1975) · Zbl 0312.76029 · doi:10.1017/S0022112075000171
[15]Marsden, J.E., McCracken, M.: The Hopf bifurcation and its applications. Berlin, Heidelberg, New York: Springer 1976
[16]Ruelle, D.: The Lorenz attractor and the problem of turbulence. Proc. Conf. Quantum Dynamics Models and Mathematics, Bielefeld (1975)
[17]Guckenheimer, J., Oster, G., Ipaktchi, A.: The dynamics of density dependent population models. J. Math. Biol.4, 101-147 (1977)